A low frequency potential scattering description of acoustic propagation in dispersions

O G Harlen, M J W Povey, Yiqi Qiu, B D Sleeman

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)1906-1931
Number of pages26
JournalSIAM Journal on Applied Mathematics
Volume61
Publication statusPublished - 2001

Cite this

Harlen, O. G., Povey, M. J. W., Qiu, Y., & Sleeman, B. D. (2001). A low frequency potential scattering description of acoustic propagation in dispersions. SIAM Journal on Applied Mathematics, 61, 1906-1931.
Harlen, O G ; Povey, M J W ; Qiu, Yiqi ; Sleeman, B D. / A low frequency potential scattering description of acoustic propagation in dispersions. In: SIAM Journal on Applied Mathematics. 2001 ; Vol. 61. pp. 1906-1931.
@article{09225e1e6f1f47a1a4f65e344580e780,
title = "A low frequency potential scattering description of acoustic propagation in dispersions",
author = "Harlen, {O G} and Povey, {M J W} and Yiqi Qiu and Sleeman, {B D}",
year = "2001",
language = "English",
volume = "61",
pages = "1906--1931",
journal = "SIAM Journal on Applied Mathematics",
issn = "0036-1399",
publisher = "Society for Industrial and Applied Mathematics Publications",

}

A low frequency potential scattering description of acoustic propagation in dispersions. / Harlen, O G; Povey, M J W; Qiu, Yiqi; Sleeman, B D.

In: SIAM Journal on Applied Mathematics, Vol. 61, 2001, p. 1906-1931.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A low frequency potential scattering description of acoustic propagation in dispersions

AU - Harlen, O G

AU - Povey, M J W

AU - Qiu, Yiqi

AU - Sleeman, B D

PY - 2001

Y1 - 2001

M3 - Article

VL - 61

SP - 1906

EP - 1931

JO - SIAM Journal on Applied Mathematics

JF - SIAM Journal on Applied Mathematics

SN - 0036-1399

ER -